# SDR SWAA2022020490131

- Difficulty date: December 3, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231XF TOP SURFACE IS DELAMATED. / FABRICATED NEW FLOOR PANEL 231 XF OUT OF BMS 4-23 TY II PER B737 SRM 53-00-50-2R-0 PAR 4A TABLE 204 REV 63 IAW DWG 144A58105AT127 INSTALLED SL5107A3-410 INSERTS USING BMS 5-107 ADHESIVE PER BAC 5085 IAW DWG 144A5810 SHT 127 E0-01 1-23-18 IN @ 1350 OUT @ 1450 @ 140*F A75741 A25759 A31296
